# SDR 0103189922

- Difficulty date: June 28, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- Aircraft time: 69,506 hours, 60,579 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN M-CHECK IN ATL, A GOUGE WAS FOUND IN THE STATION 604 BULKHEAD TEE AT LONGERON 27L.  THE GOUGE WAS LOCATED IN THE AFT FACE OF THE WEB FLANGE AND WAS BLENDED OUT TO A MATERIAL THICKNESS OF 0.058 INCH.
